# SDR 95ZZZX5923

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747WR
- Make and model: Tmpson NAVIONA
- Aircraft serial: NAV4997
- Propeller: Hartzl HC12V20*
- System (JASC): 6120 · Propeller Controlling System
- Part: Linkscrew
- Part number: A295
- Condition: Pin Sheared
- Location: Blade Clamp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVING PROPELLER TO CHECK FOR AN OIL LEAK, PIN, PITCH CHANGE, AND BLOCK FELL TO GROUND (LINKSCREW).  FOUND PIN SHEARED IN HALF FOR REASONS UNKNOWN.  PIN WAS .4375 INCH DIAMETER.  MFG CLAIMS PIN SIZE INCREASED TO .50 INCH DIAMETER IN 1957 DUE TO HISTORY OF .4375 INCH PINS FAILING.
